# SDR FDEA201110274669

- Difficulty date: October 27, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 23,349 hours, 12,560 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON GEAR EXTENSION ON APPROACH, NOSE GEAR DOWN INDICTIOR DID NOT SHOW GREEN ON OVERHEAD SYS.  LIGHT TEST INDICATED BULBS BURNED OUT. REPLACED 2 BULBS AND THEN GOT 3 GREEN INDICATIONS ON OVEHEAD PANEL.
